Noise-induced shift of singularities in the pattern of optimal paths

Bandrivskyy, A. and Beri, S. and Luchinsky, D. G. (2003) Noise-induced shift of singularities in the pattern of optimal paths. Physics Letters, Section A: General, Atomic and Solid State Physics, 314 (5-6). pp. 386-391. ISSN 0375-9601

Full text not available from this repository.

Abstract

We analyse the non-equilibrium distribution in dissipative dynamical systems at finite noise intensities. The effect of finite noise is described in terms of topological changes in the pattern of optimal paths. Theoretical predictions are in good agreement with the numerical results.

Item Type: Journal Article
Journal or Publication Title: Physics Letters, Section A: General, Atomic and Solid State Physics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 133650
Deposited By: ep_importer_pure
Deposited On: 20 May 2019 09:00
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 09:11
URI: https://eprints.lancs.ac.uk/id/eprint/133650

Actions (login required)

View Item View Item